Aa
A
A
Close
Avatar universal
Rexulti withdrawals ?
So I was taking 1 mg of Rexulti once a day for a year. And my doctor took me off of Rexulti and put me on Zoloft. I have been feeling horrible. I've been shaking, chills, sweaty palms. How long does this take? It's been going on for 5 days.
Cancel
4 Answers
Page 1 of 1
Avatar universal
Did your doctor taper you off as slowly as you needed?  Is this a regular doc or a psychiatrist -- regular docs are not expert in using these meds as they don't do it all the time the way psychiatrists do (and truly, most psychiatrists aren't that great at it, either).  Here's the problem:  many doctors and psychiatrists take patients off one drug and then put them on another before waiting for withdrawal to go away.  Some don't taper patients off properly, as it will be different or each patient and they don't spend much time with any one patient to truly monitor them.  So you have to do it yourself.  I'm guessing if you google the drug's website it will say you should taper off it.  But because you started a new drug, some of this could be side effects of the new drug and some could be withdrawal effects from the old one, or all the effects could be withdrawal or all could be from the new drug.  You have no way of knowing, as your brain is essentially trying to recover from one drug while trying to learn how to work with the other at the same time.  Not easy to do.  Nobody knows how long withdrawal will last for you if it is withdrawal, as we're all different -- some have no withdrawal, some have bad ones.  Some last a long time, some a couple of weeks.  The best way to try to avoid the worst ones is to stop medication in the safest way we know and to wait for it to pass before moving on to a new drug so you know it's over.  
Comment
Cancel
Comment
Avatar universal
And I should have added, some move from drug to drug really easily.  Some don't.  This is all trial and error, not scientific certainty.
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
20792078 tn?1507746876
I do not think it is withdraw from the Rexulti. I think it is just side effects from Zoloft. I have never been on Zoloft however I have a friend who took it and says it works amazing! However, the side effects at first were terrible. It should subside in a couple weeks! Stay stong.
Comment
Cancel
Comment
Avatar universal
How on Earth would you know?
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Please tell me you titrated off Rexulti for a week or two. To .5.and the .25. outrageous. How can drs still be so clueless about this?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I finally found the date of the post, about six weeks ago. Hope u r feeling better. I am started to taper off Rexulti today. Going from 1 mg to .5. It was added as a supplement for depression to Pristiq but it is causing anxiety. I think it is.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
242912 tn?1402547092
Blank
Jade59 commented on NA
19 hrs ago
Avatar universal
Blank
3od commented on A very inspiring colu...
Dec 14
Avatar universal
Blank
TimeaBerta commented on A very inspiring colu...
Dec 14
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX
Anxiety Community Resources
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX